# SDR AALA202206067492

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 81,949 hours, 10,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD7170110
- Part serial: 149786
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 2L DOOR EMERGENCY EXIT SIGN INOPERATIVE. REMOVED AND REPLACED EMERGENCY BATTERY PACK AT L2 DOOR, LOCATION M33099 PER B777 AMM 33-51-06-960-803.
